# SDR DALA2018101005969

- Difficulty date: December 1, 2016
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 2789996) R-2 DOOR LOWER CAM PLATE HAS CORROSION (FROM NR 219). COMPLIED WITH REMOVAL AND REPLACEMENT OF R-2 DOOR LOWER CAM PLATE, P/N: 140N2634-46, PO 546US-00037 IAW T/C: 5211-6005-2R AND AMM 52-11-09-004-001 AND 52-11-09-404-017.
